MathSciNet Relay Station
MathSciNet bibliographic data
MR992598 57M25 (17B99 20F36)
Birman, Joan S.; Wenzl, Hans Braids, link polynomials and a new algebra. Trans. Amer. Math. Soc. 313 (1989), no. 1, 249–273.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement